Ukrainian Mathematical Journal

, Volume 43, Issue 6, pp 776–779

Asymptotic behavior of solutions of stochastic recurrence equations in Rd

  • V. A. Koval'
Brief Communications

DOI: 10.1007/BF01058946

Cite this article as:
Koval', V.A. Ukr Math J (1991) 43: 776. doi:10.1007/BF01058946

Abstract

We study convergence to zero and boundedness with probability one of solutions of stochastic recurrence equations under matrix norms.

Copyright information

© Plenum Publishing Corporation 1991

Authors and Affiliations

  • V. A. Koval'
    • 1
  1. 1.Institute of MathematicsAcademy of Sciences of the Ukrainian SSRKiev

Personalised recommendations